# SDR DALA2025123109533

- Difficulty date: December 30, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT FAULT EPSU 10WL.   REPLACED EMERGENCY POWER SUPPLY UNIT (10WL)AS PER A320 FAM AMM 33-51-38-000-001-A AND A320 FAM AMM 33-51-38-400-001-A. (1377317)
